# SDR FDEA201507162243

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Bs 765-819
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 765 - 819, X 75 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
